She is running a fever of 100 degrees, she says her stomach hurts constantly and feels week all over her body. Is this considered a severe side effect? Should I be concerned? My daughter is 11 years old.
it is a medication that is a little stronger than Kelex but it is a cephalasporin antibiotic I had not taken this prior to this and the doctor suggested that I take it with food give the doctors office a call and explain what symtoms she has and then if they decide it is necessary they will possibly prescribe another medication for you to use instead of this one, please don't just discontinue this unless you first discuss this with them
It could be a side effect of the medicine or it could be effects from her infection. Bacterial infection can cause fever, stomach pain and weakness as well. What is she taking the antibiotics for? If she has a viral infection the antibiotics will have no effect on the virus. Billy is right though. Dont discontinue the medicine without the Drs ok. You never want to not finish a course of antibiotics unless the Dr says it is ok to do so. By stopping antibiotics, you may make any bacterias present more resistant to antibiotics.
- Cefdinir Information for Consumers
- Cefdinir Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cefdinir (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Mar 2010 • 3 answers
Posted 19 Apr 2012 • 1 answer
Posted 18 Mar 2013 • 1 answer
Cefdinir - I am taking cefindinr 300 mg after being on it in the hospital (via an Iv) for 2 days and
Posted 25 Sep 2016 • 1 answer
Son 5 years old taking cefdinir for ear infection and strep. His behavior has been off the wall has?
Posted 17 Nov 2016 • 0 answers